# SDR A3L29707

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2607046
- Condition: Failed
- Location: Key Boss
- Component: 2601571
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL FLANGE FAILURE AT KEY BOSS.  CRACK PROPAGATED FROM THE TOP CORNER OF THE KEY BOSS.  THERE IS NO NDT INSPECTION REQUIRED IN THIS AREA.  SUBMITTER STATED ADD EDDY CURRENT INSPECTION OF THE SIDE AND TOP OF KEY BOSS RELATIVE TO THE CORNERS.  ADDITIONAL INSPECTION/INSPECTION CYCLE CHANGES MAY BE MADE AFTER COMPLETION OF THE OEM EVALUATION.  (X)
